Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
First Appeared on 2/14/2017
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|HPV4: HPV (GARDASIL) / MERCK & CO. INC.||- / 0||UN / UN|
Administered by: Other Purchased by: Other
Symptoms: Arthralgia, Autoimmune hepatitis, Biopsy site unspecified normal, Cold sweat, Dizziness, Dry skin, Fatigue, Gait disturbance, Hair growth abnormal, Headache, Hypothyroidism, Malaise, Nausea, Pallor, Photosensitivity reaction, Pulmonary thrombosis, Syncope, Systemic lupus erythematosus, Weight increased, Wheelchair user, Blood test normal, Juvenile idiopathic arthritis
Life Threatening? No
Permanent Disability? Yes
ER or Doctor Visit? No
Other Medications: Omeprazole; Levothyroxine sodium
Current Illness: Unknown
Diagnostic Lab Data: Blood exams (2014): Nothing wrong/resulted good. Biopsy (2016): Negative. Weight (2016): Her weight increased.
CDC 'Split Type': WAES1610COL012600
Write-up:On 10-FEB-2014, the patient received the first dose of GARDASIL/on 17-SEP-2015, the patient received the second dose of GARDASIL. This spontaneous report was received from a consumer (the patient''s mother) and refers to an 18 year old female patient. No information about the patient''s medical history and concurrent conditions was reported. On 10-FEB-2014, the patient was vaccinated with the first dose of GARDASIL injection (dose, route of administration, anatomical location, lot # and expiry date were not specified). Concomitant therapies included omeprazole and levothyroxine sodium (manufacturer unknown). In February 2014, the patient started to feel headaches. On an unknown date, an unspecified blood exams were performed and the results were reported as good, nothing wrong. On 17-SEP-2015, the patient was vaccinated with the second dose of GARDASIL injection (dose, route of administration, anatomical location, lot # and expiry date were not specified). In approximately September 2015, the patient experienced pulmonary thrombosis, photosensitivity, systemic lupus erythematosus (SLE), and possible autoimmune hepatitis. On 02-OCT-2015, the patient started feeling dizziness with syncope, and nausea when she was at the school, and had to be retired from the school in those days because she felt very sick (she had cold sweats, and felt very tired). Since that time, the patient was investigated through unspecified tests until the report time. On an unspecified date in 2016, the patient was diagnosed with hypothyroidism, juvenile rheumatism (which had been treated with corticoids, 6 pills a day). Due to corticoids use, on an unknown date in 2016, the patient developed hair in the body, her weight increased, and all her appearance had changed. Additionally due to the corticoids, she was presenting at the time of the report, skin problems such as dry white skin color, just as the skin after a tan in the sun, for which she had to apply very high cost creams for hydrating and sun protector (120 or 150 protection factor). When she stopped corticoids her joint pains increased and reduced her walking, so she had to use a wheelchair (considered as disabling) during this timeframe. On an unknown date in 2016, the patient had an unspecified biopsy that resulted negative. The outcome of autoimmune hepatitis, hypothyroidism, systemic lupus erythematosus, rheumatism and pulmonary thrombosis was reported as not recovered. The outcome of cold sweat, dizziness, syncope, headache, fatigue, nausea, "her appearance had changed", felt sick, "developed hair in her body", photosensitivity, dry white skin and weight increased was unknown. The reporter did not provide the causality assessment between the events and GARDASIL. Upon internal review, the events of pulmonary thrombosis, systemic lupus erythematous (SLE), and possible autoimmune hepatitis were considered to be medically significant. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166